# SDR EY2R9601187

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B35
- Propeller: Mcauly 2A36C23
- System (JASC): 6110 · Propeller Assembly
- Part: Cover Plate
- Part number: B2417
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SPLIT COVER PLATE.
